# SDR ASOA2013012902913

- Difficulty date: January 9, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 30,684 hours, 27,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM HAS CORROSION AROUND FASTENER HOLES AT FS 589, BETWEEN LBL 9 AND LBL 27.   REMOVED CAP STRIP BETWEEN LBL 9 AND LBL 27 IAW SRM 51-42-06 AND 51-42-21.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE FS 589 FLOORBEAM CAP STRIP PN 601R35031-165 BETWEEN LBL 9 AND LBL 27 IAW SRM CH 51-42-06 AND 51-42-21.
